# SDR ASAA2013100596114

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,015 hours, 7,506 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8243921002
- Part serial: 00061165
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 26,587 hours, 10,219 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION MODE FLT ALT SELECTOR INOPERATIVE.  ACFT GROUNDED.  REPLACED CABIN PRESSURE MODULE ASSY IAW AMM 21-31-02,  OPS CHECK GOOD IAW AMM 21-31-00-700-802, 21-31-00-710-801.
